# SDR SWIA200617037

- Difficulty date: August 3, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 22,728 hours, 33,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRANCE LOWER CENTER ANGLE PIECE BETWEEN HINGES IS CORRODED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED PASSENGER ENTRANCE LOWER ANGLE PIECE BETWEEN HINGES.
